# SDR DHL2007786513

- Difficulty date: March 21, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 61,473 hours, 40,640 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 7075T6
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR, FWD INBD RIB CRACKED AND MISSING RIVETS, ELEV STA 20.  REMOVED ACCESS PANEL RT ELEVATOR LWR INBD IAW B727 SRM 51-30-2.  REMOVED RIB IAW B727 SRM 51-30-2.  FABRICATED NEW RIB FROM 7075T6, .040, 18.25 BY 2.50 IAW B727 SRM 55-20-2, FIG 2.  TREATED ALODINE AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED NEW RIB AT RT ELEVATOR INSIDE ACCESS PANEL NR 9405 IAW B727 SRM 51-30-2.  INSTALLED ACCESS PANEL IAW B727 SRM 51-30-2.
